Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 24549, 12 pages
http://dx.doi.org/10.1155/IJMMS/2006/24549

Inégalité de Markov en plusieurs variables

Institut de mathématiques, Université Jagellonne de Cracovie, UL. Reymonta 4, Kraków 30-059, Poland

Received 16 May 2005; Revised 13 March 2006; Accepted 26 April 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.